Hydrocodone Addiction
First Prev
of 10
Next Last

“Pain Medicine?”

Since: Oct 08

Glasgow, KY

#1 Oct 10, 2008
Can anyone tell me the signs of your body addicted to this medicine? I take it daily for pain releif but recently didn't feel like I needed it on a particular day and by the end of the day I was sweating like terrible. I don't know if the two are related.

Has anyone else had trouble stopping these pills?
Huh

Horse Cave, KY

#2 Oct 10, 2008
Yes, if you have been taking them as prescribed it shouldn't be too hard to come off of them. However, if you have been over doing it on the dosage you need to come off them gradually.
If you are a hard core addict you may need some help to get off of this type of medication, it could be dangerouse for you stop cold turkey, if this is the case.
someone who knows

Glasgow, KY

#3 Oct 10, 2008
yes your head will start moving in and out if you have been on them for a while 3 or 4 months no but a year or more yes it only last a week or so then it gets better ive been of tabs for 4 1/2 months i hat a ten pill a day habbit 7 years its not worth it your liver damn sure cany handle it hang in there you will be alrite
someone who knows

Glasgow, KY

#4 Oct 10, 2008
that is what i did cold turkey the detox was rough but i fought it out and made it but i wanted to quit

“Pain Medicine?”

Since: Oct 08

Glasgow, KY

#5 Oct 10, 2008
I'm going to bed now and going to hopefully make it through the night. Today was a bad day...I've taken 1 pill today. By now I've normlly taken 2 or 3. I can't keep my legs still and I feel sick to stomach. Hands are shaky and its little hard to type.

Please keep advise coming on how to get through this. I will be checking in.

I
Wizard6

Glasgow, KY

#6 Oct 11, 2008
Need Advise wrote:
Can anyone tell me the signs of your body addicted to this medicine? I take it daily for pain releif but recently didn't feel like I needed it on a particular day and by the end of the day I was sweating like terrible. I don't know if the two are related.
Has anyone else had trouble stopping these pills?
Hang in there. It should get easier as each day goes by. Your body is going through withdrawal. It is great that you are stopping this medication now, as your addiction would have only gotten worse. Good Luck!!
Ummmmm

Glasgow, KY

#7 Oct 11, 2008
if you can go a day or 2 without it and no side affects are you considered addicted??
Chewbacca

Glasgow, KY

#8 Oct 11, 2008
Throw away your pills and try some Cannabis for your pain. You may find the results to be much better. Try eating it.

Since: Aug 08

Glasgow

#9 Oct 11, 2008
what is Cannabis??
Chewbacca

Glasgow, KY

#10 Oct 11, 2008
Its what Marijuana is actually called. Cannabis Indica will work wonders for chronic pain.

“Pain Medicine?”

Since: Oct 08

Glasgow, KY

#11 Oct 11, 2008
Just checking in. Today I took 1 pill (around noon) b/c I was hurting. It is almost 8pm and I'm starting to get that "feeling" again. I'm not hurting, just feeling anxious or something. The sweating has started,too. I feel like I should break one in half and take it. I wonder if that would cause any problems to break the pill?

Thanks to all who are being genuine and trying to help me cope here
doofus

Glasgow, KY

#12 Oct 11, 2008
Chewbacca wrote:
Throw away your pills and try some Cannabis for your pain. You may find the results to be much better. Try eating it.
Great! The illegal way is always a good suggestion for someone trying to clean up their life.

“Pain Medicine?”

Since: Oct 08

Glasgow, KY

#13 Oct 11, 2008
Yeh, I forgot to comment on the marijuana. I'm pretty sure people get addicted to that so I don't want to go from one crutch to another.
thinkaboutit

Glasgow, KY

#14 Oct 11, 2008
I am a nurse and have seen patients who have taken lortab (hydrocodone) for yrs try to come off of them. First let me tell you, YOU CAN DO THIS!!!!! Depending on how long you have actually taken it: for a short time then stop cold turkey, if for a long time and having symptoms then wean yourself off. Start by decreasing your dose every three days. If taking 6 tabs a day after 3 days drop down to 4 tabs, then after 3 days take 2, then after three days take 1, then after three days take none and see how you do. By doing this you decrease the severity of your symptoms and the body adjusts to the decrease of deliverence to the body. Stopping abruptly sends the body into a so-called shock. Try this if it doesn't work get medical help with it. Good luck! I know you can do this!
well

Cave City, KY

#15 Oct 11, 2008
Need Advise wrote:
Just checking in. Today I took 1 pill (around noon) b/c I was hurting. It is almost 8pm and I'm starting to get that "feeling" again. I'm not hurting, just feeling anxious or something. The sweating has started,too. I feel like I should break one in half and take it. I wonder if that would cause any problems to break the pill?
Thanks to all who are being genuine and trying to help me cope here
breaking one in half does not hurt,,it is pill form so it dissolves the same way,,what kind of pain are you taking them for,,my dad has severe back problems surgery is out of the question and he will only take them for a day or so,,if he is out and about,,if he is home he will not touch them,,he will lay there and hurt,,because he said he will not get addicted,,but he now has to take a higher dose,gave them to me after surgery a few yrs ago and after taking them for a few weeks I felt like crap when I stopped

“Pain Medicine?”

Since: Oct 08

Glasgow, KY

#16 Oct 11, 2008
I basically gave in at 10pm and took one pill. Same thing is happening tonite... hands are trembling and breaking out in these sweats on my forehead and chest.

I am in pain from neck trouble that at this time cant be corrected by surgery. I also have frequent migraines that Imitrex doesn't always help.

But, I know it is my body wanting the med - not needing the medicine.??if that even makes sense!!

I just want to stop taking these pills but I don't want to go back to hurting either. It really feels like a "catch 22"
drug expert

Glasgow, KY

#17 Oct 12, 2008
Chewbacca, no offense...but marajuana is actually a plant callede tetra hydro canibinal. It really shouldnt be advized for pain unless by your physician.

Need Advice, You sound as if your taking your meds appropriately, but don't overdo it or5 you will find yourself addicted. Taking too many can cause heart palps and sweating and your body will feel the need for more to counteract these side affects.

Since: Aug 08

Glasgow

#18 Oct 12, 2008
This is horrible! I know what its like to have terrible migraines and this is exactly the predicament alot of people get into.
oilpitmanj

Glasgow, KY

#19 Oct 12, 2008
no. drug expert, delta 9 tetra hydra canibinal is the actual psychoactive drug in weed that gets you high. so before you give someone wanting help advise,please read your sixth grade science book..

“Pain Medicine?”

Since: Oct 08

Glasgow, KY

#20 Oct 12, 2008
I don't want to smoke weed & get high.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 10
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Glasgow Discussions

Title Updated Last By Comments
Bobby Lawson 3 min Heard 4
News Bible study rules for public schools proposed (Feb '10) 39 min DISSIDENT 166,309
Who is the drive thru guy who works at McDonald... 1 hr JWC 4
Diversicare 1 hr Peg 16
Is Courtney Smith really pregnant again? 2 hr well 10
18 year old looking for an older gal 2 hr Sharee 4
oldest families of Kentucky (Oct '08) 3 hr sportpop 18
epb (Jan '17) 8 hr Goldie 43

Glasgow Jobs

More from around the web

Personal Finance

Glasgow Mortgages